Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   SparkPeople Cafe
TOPIC:  

Headache



 
  Reply Create A New Topic
Search the
Message Boards:
Search
  I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top
 
ON2VICTORY is the moderator for this forum.
 


DROPCONE
Posts: 1,451
9/9/13 12:27 P

Send Private Message
Reply
Ah, OK! Definitely call your doc or your pharmacist. Headache is not listed as a side effect on the website, and anyway you should not change your dose without supervision.

Headaches can be so hard to treat. I don't think a headache is usually "normal". It usually means something requires attention. If you can take an OTC painkiller I would do that. But call your doc to be safe.

My Sparkpage is set to private, but I'm open to SparkMail!
______________

"People often say that motivation doesn't last. Well, neither does bathing--that's why we recommend it daily." - Zig Ziglar


RENATA144
SparkPoints: (63,188)
Fitness Minutes: (22,503)
Posts: 21,034
9/9/13 12:24 P

RENATA144's SparkPage
Send Private Message
Reply
When I have a headache I try to relax, breathe & I rub my temples - lie Desdemon did for Othello.

I Love to collect SPARKPOINTS !!!


Total SparkPoints: 63,188
 
60,000
64,999
69,999
74,999
79,999
SparkPoints Level 18


TAHOLBRO
SparkPoints: (12)
Fitness Minutes: (0)
Posts: 4
9/9/13 12:15 P

Send Private Message
Reply
Q is Qsymia



AZULVIOLETA6
AZULVIOLETA6's Photo SparkPoints: (45,189)
Fitness Minutes: (57,197)
Posts: 2,476
9/9/13 11:33 A

AZULVIOLETA6's SparkPage
Send Private Message
Reply
I think you are going to have to be more specific. Q is unclear.



Dances: salsa (standard/LA), casino, rueda de casino, cumbia Colombiana, bachata, mambo, cha-cha-chá, merengue, reggaetón.

Currently learning: Mexican cumbia, danzón, Cuban rumba

Dances to Learn in the future: flamenco, tango Argentino, samba, belly dancing, bhangra, ballroom rumba


 current weight: 213.0 
 
300
272.5
245
217.5
190


DROPCONE
Posts: 1,451
9/9/13 11:32 A

Send Private Message
Reply
I'm confused. What is Q? And are you on a medication? Did you just start taking it, or did you just stop taking it?

I'd check with the prescribing doctor if you have a headache from medication, to see if there is a normal period of adjustment expected. If it's very bad, I would ask for a different medication for whatever condition you have.

Some people get headaches from unexpected exertion. If you have just started a very intense exercise program, maybe dial back the intensity for a few days until the headaches aren't a problem.

Drink enough water! Dehydration can also cause headaches.

My Sparkpage is set to private, but I'm open to SparkMail!
______________

"People often say that motivation doesn't last. Well, neither does bathing--that's why we recommend it daily." - Zig Ziglar


SHERYLDS
SHERYLDS's Photo Posts: 11,253
9/9/13 8:01 A

SHERYLDS's SparkPage
Send Private Message
Reply
only day 2 and you have a headache......

Withdrawal???????

USA EST


 Pounds lost: 1.0 
 
0
3
6
9
12


TAHOLBRO
SparkPoints: (12)
Fitness Minutes: (0)
Posts: 4
9/9/13 7:54 A

Send Private Message
Reply
So this is day 2 of the start of my Q. and I have a terrible headache. I have 55 lbs to lose and I was so hopeful to get some help. Has anyone else had this experience, and did it eventually taper off as you adjusted to the medication. emoticon



 
Page: 1 of (1)  
Search  

I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Report Innappropriate Post


Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=1&imparent=31941027

Review our Community Guidelines



 
Diet Resources: high intensity workout music | high intensity workout videos | intensity workout 60 days